# SDR AALA20011270

- Difficulty date: June 8, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N881AA
- Make and model: Boeing 727223
- Aircraft serial: 21520
- System (JASC): 5500 · Empennage Structure
- Part: Elevator
- Condition: Cracked
- Location: Fs 37-47
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN LOWER SKIN OF LEFT ELEVATOR.  CUT OUT DAMAGED AREA AND INSTALLED FILLER AND REPAIR DOUBLER PER SRM 55-20-3 PAGE 7.  (M)
